MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. REZOOM IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. REZOOM IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number NXG1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Posterior Capsule Opacification (4807)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: date of event: unknown, not provided, but the best estimate date is after may 27, 2008.Section d6b: if explanted; give date: not applicable as the device remains implanted.Section h3: the device was not returned for evaluation as the lens remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information, a supplemental medwatch will be filed.Section h6: health effect - impact code: 4625 yag (yttrium aluminum garnet).Attempts have been made to obtain missing information; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient is experiencing difficulty seeing small numbers with implanted intraocular lenses (iol) in both eyes.The patient reported that a doctor who is no longer at the facility had periodically lasered off a film that developed on the eyes after the initial implant surgeries, which resolved the issue in the past.The new doctor at the facility has advised the patient to use glasses instead of performing the same procedure.The patient reported being able to see larger objects well and is generally satisfied with overall vision.The patient reported a history of diabetes and dry eye but has never been informed that either condition was affecting the vision.No further information was provided.The patient had bilateral lens implantation.This report is for the right eye.A separate report will be submitted for the left eye of the patient.

Brand Name
REZOOM IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23789974
Report Number3012236936-2025-000333
Device Sequence Number5712750
Product Code MFK
UDI-Device Identifier05050474520295
UDI-Public(01)05050474520295
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Model NumberNXG1
Device Catalogue NumberNXG1BU0215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale